# SDR 06FDEA2505

- Difficulty date: July 11, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Part number: AFA77341
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING SPLICE REPAIR FOUND AT STA 1671 L51L (ER/A379703-14).
